64 years old, no known health problems, other than some stress, and taking 10mg every two weeks. But these days my body feels tired and lacking energy.
Has anyone noticed an increase in tiredness or being more susceptible to catching colds etc, since they started taking rapamycin.
I would appreciate any advice that others can provide. Thanks
Nope, not at all. I take 10mg/weekly
I would say that I noticed the opposite, less infections (even when family members are infected) and I feel generally relatively less tired, more resilient even to stress it seems. Even my allergy to pollen is almost not noticeable this year.
But this are mostly my observations. There is no absolute metrics behind this.
You might wanna check if there is underlying cause or other factors for feeling tired or stop rapamycin for a while to see if things change. Or think about decreasing the dose or changing the interval. I take 6mg/week. Seems that works for me. I had few weeks of mouth sores, heart palpitations on dosing day… but since these has resolved.
I believe everything has already been checked and nothing has come up. It’s possibly not the rapamycin as I have been noticing I feel more and more tired as the years go by
Thanks for taking the time to reply and good news if there is a chance that it might help the immune system in the long term.
I think of rapamycin as a sort of stress. Just like fasting might be. Healthy in proper dosage. And stress is similar. Trust your feelings on this. I often pare my rapamycin usage based on a stressful situation coming ahead (like a family visit). Good stress but it could be too much with another stress like rapamycin. When I get up into the higher dosages, for me above 6mg, it seems counter productive to health and energy. I would also consider any other supplements or drugs that could be compromising your energy or immunity. Paring is an excellent strategy with little drawbacks. Good luck - let us know how it goes.
Welcome to the club. You think it’s bad now, wait a few years. Best thing is to just be thankful you made it this far, without that complaint. I’m still pretty physically active at 71, which is supposed to help, still feel like shit most of the time.
Five months of 10mg/week, I’m hard-pressed to identify any benefit. But given the longer-term life-extension benefits, hopefully I’ll be able to feel like shit for several additional years